# SDR DALA2015110906918

- Difficulty date: November 10, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 52,357 hours, 13,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 760-800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN HAS DENT AT BS 760- 800, S8R TO S9R.  INSPECTED AND MEASURED DENT ON EXTERIOR FUSELAGE BS 760 TO 800,  STR 8R-9R A/Y=100, FOUND WITH IN LIMITS IAW  SRM 53-00-01, FIG 101, DETAIL III.
